Carmichael, Richard D.
Distributional boundary values and the tempered ultra-distributions
Rendiconti del Seminario Matematico della Università di Padova, Tome 56 (1976) , p. 101-123
Zbl 0384.46028 | MR 492350
URL stable : http://www.numdam.org/item?id=RSMUP_1976__56__101_0

Bibliographie

[1] R.D. Carmichael, Distributional boundary values of functions analytic in tubular radial domains, Indiana Univ. Math. J., 20 (1971), pp. 843-853. MR 414918 | Zbl 0207.12403

[2] R.D. Carmichael, Distributions of exponential growth and their Fourier transforms, Duke Math. J., 40 (1973), pp. 765-783. MR 341074 | Zbl 0276.46019

[3] M. Hasumi, Note on the n-dimensional tempered ultra-distributions, Tôhoku Math. J., 13 (1961), pp. 94-104. MR 131759 | Zbl 0103.09201

[4] L. Hörmander, Linear Partial Differential Operators, Springer-Verlag, Berlin, 1963. MR 404822 | Zbl 0108.09301

[5] L. Schwartz, Théorie des Distributions, Hermann, Paris, 1966. MR 209834 | Zbl 0962.46025

[6] L. Schwartz, Mathematics for the Physical Sciences, Addison-Wesley, Reading, Mass., 1966. MR 207494 | Zbl 0151.34001

[7] J. Sebastião E Silva, Les fonctions analytiques comme ultra-distributions dans le calcul opérationnel, Math. Ann., 136 (1958), pp. 58-96. MR 105615 | Zbl 0195.41302

[8] J. Sebastião E Silva, Les séries de multipôles des physiciens et la théorie des ultradistributions, Math. Ann., 174 (1967), pp. 109-142. MR 217597 | Zbl 0152.13102

[9] V.S. Vladimirov, Methods of the Theory of Functions of Several Complex Variables, M.I.T. Press, Cambridge, Mass., 1966. MR 201669

[10] K. Yoshinaga, On spaces distributions of exponential growth, Bull. Kyushu Inst. Tech. Math. Natur. Sci., 6 (1960), pp. 1-16. MR 126717 | Zbl 0166.39803

[11] Z. Zieleźny, On the space of convolution operators in K' 1, Studia Math., 31 (1968), pp. 111-124. MR 248520 | Zbl 0182.45603